Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

If it is stress or anxiety how do I deal with that ?

I have been having palputations since I was little, but I would only have one maybe once a month, and it was only one! now it seems like I am getting a heart rate that speeds up huge when I stand up, and slows quite significantly when I sit or lay down! I am also experiencing my childhood flutters more often then not! what could cause this? how do I get rid of it? if it is stress or anxiety how do I deal with that ? I am begging for some help, its like I can constantley feel my heart beating! also I had blood work done, and an ekg which came back all normal, I swear I am feeling this and it is ruining my life!
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
If the frequency has of episodes has increased you need more of a doctor, I agree Anxiety/Stress of the causes of the causes, but can be controlled easily in early stage, so don't leave it unsorted.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor